On weakly convergent nets in spaces of non-negative measures

Jaroslav Mohapl

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 3, page 408-421
  • ISSN: 0011-4642

How to cite

top

Mohapl, Jaroslav. "On weakly convergent nets in spaces of non-negative measures." Czechoslovak Mathematical Journal 40.3 (1990): 408-421. <http://eudml.org/doc/13862>.

@article{Mohapl1990,
author = {Mohapl, Jaroslav},
journal = {Czechoslovak Mathematical Journal},
keywords = {net of measures; regular measures; weak convergence; weakly tight},
language = {eng},
number = {3},
pages = {408-421},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On weakly convergent nets in spaces of non-negative measures},
url = {http://eudml.org/doc/13862},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Mohapl, Jaroslav
TI - On weakly convergent nets in spaces of non-negative measures
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 3
SP - 408
EP - 421
LA - eng
KW - net of measures; regular measures; weak convergence; weakly tight
UR - http://eudml.org/doc/13862
ER -

References

top
  1. Alexandroff A. D., Additive set functions in abstract spaces, Mat. Sb. 8, 307-384 (1940); 9, 563-628 (1941); 13, 169-238 (1943). (1940) Zbl0023.39701MR0012207
  2. Engelking R., General Topology, Polish Scientific Publishers, Warszawa (1977), russian translation Moscow, MIR (1986). (1977) Zbl0373.54002MR0862623
  3. Fremlin D. H., Garling D. J. H., Haydon R. C., Bounded measures on topological spaces, Proc. London Math. Soc., (3) 25, 115-136 (1972). (1972) Zbl0236.46025MR0344405
  4. Hoffmann-Jorgensen J., Weak compactness and tightness of subsets of M(X), Math. Scand. 31, 127-150 (1972). (1972) MR0417369
  5. Hardy J., Lacey L., 10.2140/pjm.1968.24.277, Pacific J. Math., (2) 24, 277 - 282 (1968). (1968) Zbl0155.10201MR0222239DOI10.2140/pjm.1968.24.277
  6. Le-Cam L., Convergence in distribution of stochastic processes, Univ. California Publ. Statist. 2, no 11, 207-236 (1957). (1957) Zbl0077.12301MR0086117
  7. Landers D., Rogge L., 10.1007/BF01168702, Manuscripta Math. 4, 351 - 359 (1971). (1971) Zbl0217.14902MR0283169DOI10.1007/BF01168702
  8. Landers D., Rogge L., 10.1007/BF00538391, Z. Wahrscheinlichkeitstheorie verw. Geb. 21, 188-196 (1972). (196) MR0310170DOI10.1007/BF00538391
  9. Vachanija N. N., Tarieladze V. I. Čobanjan S. A., Verojatnostnyje raspredelenija v Banachovych prostranstvach, Nauka, Moscow 1985. (1985) 
  10. Varadarjan V. S., Measures on topological spaces, Mat. Sb. 55, 35-100 (1961). (1961) 
  11. Topsoe F., Compactness in spaces of measures, Studia Math. 36 195 - 212 (1970). (195) MR0268347
  12. Topsoe F., Topology and Measure, Berlin-Heidelberg-New York Springer-Verlag, (1970). (1970) Zbl0197.33301MR0422560
  13. Yoshida K., Functional Analysis, Beriin-Gottingen-Heidelberg Springer-Verlag (1965), russian translation Mocow, MIR (1967). (1965) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.